Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Trying to conceive. Have PCOS. Hada miscarriage after successfull IVF. Cramping and swollen breasts. Pregnancy?


I am 35. i was diagnosed with PCOS over 10 years ago. Myhusband and I been trying to conceive for over 4 years. In December of 2011, we had a successful IVF cycle. However, I had a miscarriage in February of 2012.

I havent had a period in over 3 months, which is not uncommon. lately, I've had to take medication to induce a period. however,thepastfew months I've taken a break from fertility treatments .

I have had dark brown spotting for over 5 weeks. The past few weeks I have experienced cramping. Within the past week, I've noticed swollen breasts, but no tenderness. I wish I was pregnant, but I took a home pregnancy test and it was negative.

I've been working with a fertility specialist off and on for two years. I had an ultrasound last week. I don't have any cysts or fibroids, but my uterine lining was very thick. The nurse told me that she thinks my body is just trying to have a period. However, she called me later in the day and told me that my doctor wanted to have a consult with me in 3 weeks. Now, I am a little nervous.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
A thick uterine lining could be due to an overdue period or an endometrial hyperplasia. The cause of meeting 3 weeks from now is difficult to guess until we know your detailed investigation findings. Do wait for the appointment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 8 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor